Posted by liliths on November 23, 2006, at 9:00:43
In reply to Re: tianeptine?, posted by elanor roosevelt on November 22, 2006, at 21:36:55
Thank you so much for the reassurance. If you've read my response to Declan, I referenced your post.
I think you're probably correct. The problem is what to try instead. I'm looking at tianeptine but I'm not sure how my pdoc will react to my having to order meds from overseas and of course, I haven't a clue what he knows or how he feels about the drug either.
as I said, he hasn't been willing to blame the drugs, but the simple fact that I have responded so bleakly to what's been going on and have become more and more unwilling (unable? it is SO damn easy to blame myself!) to do anything that might make me feel better, does speak for itself
do you have any suggestions for something instead of the wellbutrin & buspar? Maybe even just the wellbutrin as the buspar doesn't affect my anxiety at all. I take it to augment my AD. Seems to have some anti-depressant qualities for me without making me feel sluggish - don't really feel it at all except that I've titrated off of it 3 times in the past and that always exacerbated my depression. But that doesn't mean it's working anymore either OR that it would work with any other drug as it seemed to with wellbutrin
as I've said, things feel very hopeless. I'm barely leaving the house - not functioning at all and getting WAY too used to living in the downward spiral.
what did you put in place of wellbutrin & buspar? have you found anything that works?
thank you again. I needed to hear your words.
Now I've got to go up against ANOTHER machine to try and make changes. As I said in my other post, as it is, the state is already trying to interfere with the meds I take that DO work... sheesh...
I am really tired of this
have a wonderful Thanksgiving!
> if you are in a dark place with all those meds
> IT IS NOT YOUR CIRCUMSTANCES IT IS THE MEDS
> when i bottom out on wellbutrin it puts me in a bad place
> also buspar really helped me for a while and then, when my anxiety level lessened the buspar just made me too slow and stupid to re-evaulate
> tell your doc you want to regroup on the meds now